# SDR CALA2015111000905

- Difficulty date: November 9, 2015
- Submitted: November 10, 2015
- Operation: Air carrier
- Aircraft: N12125
- Make and model: Boeing 757224
- Aircraft serial: 28967
- Aircraft time: 66,612 hours, 16,942 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141N51213
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR STRUCTURE FLOORBEAM 345 HAS CORROSION IN SEVERAL AREAS, FROM BL 0 TO LBL 1.  SEE WIP & TASK STEPS FOR REPAIR OF FLOORBEAM AT STATION 345, BETWEEN LBL 51.8 & RBL-54.1 IAW SRM 53-00-51 REPAIR 10 & ECRA 5 310-06644 REV A.
